Hail, Izard
- When
- May 26, 4:55 PM CST
- Where
- Izard County, Franklin
- Measured
- 1.25 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 36.167, -91.783
2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at May 26, 1:43 PM CST, 3 hours 12 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 243 PM CDT FRI MAY 26 2006 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT FORECAST WILL KEEP POPS ACROSS THE NORTH TONIGHT IN LIGHT OF CONVECTIVELY INDUCED VORTICITY CENTER IN THE VICINITY OF NORTHWEST ARKANSAS AND VERY UNSTABLE AIR WITH BOUNDARIES LURKING. NO SIGNIFICANT CHANGES TO THE PATTERN WILL KEEP A SOUTHERLY FLOW OVER THE FORECAST AREA. THIS WILL MAINTAIN THE ABOVE NORMAL RUN IN TEMPERATURES. GRADUALLY...THE RIDGE SHOWS A BIT OF WEAKENING...SO THAT AFTERNOON POPS RETURN TO THE FORECAST FOR MONDAY AFTERNOON AND THEY WILL CONTINUE BEYOND THE SHORT TERM. && .LONG TERM...TUESDAY THROUGH FRIDAY NO MAJOR CHANGES IN THE EXTENDED. HIGH PRESSURE WILL MOVE TO THE EAST...WITH SOUTHERLY FLOW BRINGING MOISTURE TO THE STATE. HAVE CONTINUED TREND OF AFTERNOON SHOWERS AND THUNDERSTORMS. DRY CONDITIONS WILL RETURN FRIDAY HIGH PRESSURE RETURNS FROM THE NORTH. TEMPERATURES WILL REMAIN WARM AND HUMID. && .PRELIMINARY POINT TEMPS/POPS... LITTLE ROCK AR 73 93 71 90 / 10 10 10 10 HARRISON AR 70 91 69 88 / 20 10 10 10 HOT SPRINGS AR 72 93 70 90 / 10 10 10 10 PINE BLUFF AR 73 94 71 91 / 10 10 10 10 MOUNTAIN HOME AR 69 91 69 88 / 20 10 10 10 MONTICELLO AR 73 94 71 91 / 10 10 10 20 SEARCY AR 72 92 70 89 / 10 10 10 10 MOUNT IDA AR 71 93 70 90 / 10 10 10 10 RUSSELLVILLE AR 70 91 68 90 / 10 10 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...32 / LONG TERM...58
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 435 PM CDT FRI MAY 26 2006 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-271000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 435 PM CDT FRI MAY 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EVENING...ALONG AND NORTH OF A LINE FROM HARRISON...TO SEARCY. LARGE HAIL...AND BRIEF DAMAGING WIND GUSTS WILL BE POSSIBLE WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HIGH PRESSURE IN THE SOUTHERN PLAINS...WHICH HAS BEEN RESPONSIBLE FOR THE LACK OF RAIN LATELY...WILL BUILD TO THE EAST OF ARKANSAS SUNDAY THROUGH WEDNESDAY. SOUTHERLY WINDS AROUND THE HIGH WILL BRING MOISTURE FROM THE GULF OF MEXICO...WITH SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS DEVELOPING. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR THE LATEST GRAPHICAL AND TEXT FORECASTS AND OUTLOOKS...PLEASE VISIT OUR WEB SITE AT WWW.SRH.WEATHER.GOV/LZK 55
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
447 PM CDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL MOUNTAIN HOME 36.34N 92.38W
05/26/2006 E0.75 INCH BAXTER AR LAW ENFORCEMENT
&&
58The Little Rock radar (KLZK), 154 km away, was scanning. The volume nearest the first event began at 22:56 UTC.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2006Every state in 2006This day in weather historyWarnings in Arkansas, May 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5509622, 5509623.